# SDR MK1Y20221211009

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N155DL
- Make and model: Boeing 767-300
- Aircraft serial: 25269
- Aircraft time: 123,354 hours, 22,160 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Doubler
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXISTING UNDOCUMENTED DOUBLER REPAIR ON THE EXTERNAL CORE COWL SKIN LOCATED INBD SIDE ENG#1 ON THE TITANIUM FAIRING IN THE CORNER AREA UPPER EDGE BETWEEN NAC STA 293.74 TO 298.24 AT 1 O’CLOCK. REPAIR SIZE: 4.5”X4.7”. P/N 224-2302-545, S/N 3355001.
